Degenerate elliptic problem with singular gradient lower order term and variable exponents

2023;
: pp. 133–146
Received: April 01, 2022
Revised: October 10, 2022
Accepted: October 17, 2022
1
Department of Mathematics, Faculty of Sciences, University of Algiers, Algiers, Algeria; Laboratory LEDPNL, HM, ENS-Kouba, Algiers, Algeria
2
Department of Mathematics, Faculty of Sciences, University of Algiers, Algiers, Algeria; Laboratory of Mathematical Analysis and Applications, University of Algiers 1, Algiers, Algeria
3
Department of Mathematics, Faculty of Sciences, University of Algiers, Algiers, Algeria; Laboratory LEDPNL, HM, ENS-Kouba, Algiers, Algeria

In this paper, we prove the existence and regularity of weak solutions for a class of nonlinear elliptic equations with degenerate coercivity and singular lower-order terms with natural growth with respect to the gradient and $L^{m(\cdot)}$ ($m(x)\geq 1$) data.  The functional setting involves Lebesgue–Sobolev spaces with variable exponents.

  1. Arcoya D., Barile S., Martínez–Aparicio P. J.  Singular quasilinear equations with quadratic growth in the gradient without sign condition.  Journal of Mathematical Analysis and Applications.  350 (1), 401–408 (2009).
  2. Boccardo L.  Problems with singular and quadratic gradient lower order terms.  ESAIM: Control, Optimisation and Calculus of Variations.  14 (3), 411–426 (2008).
  3. Giachetti D., Murat F.  An elliptic problem with a lower order term having singular behaviour.  Bollettino Della Unione Matematica Italiana.  2, 349–370 (2009).
  4. Khelifi H., Elhadfi Y.  Nonlinear elliptic equations with variable exponents involving singular nonlinearity.  Mathematical Modeling and Computing.  8 (4), 705–715  (2021).
  5. Zhan C.  Entropy solutions for nonlinear elliptic equations with variable exponents.  Electronic Journal of Differential Equations.  2014 (92), 1–14 (2014).
  6. Alvino A., Boccardo L., Ferone V., Orsina L., Trombetti G.  Existence results for nonlinear elliptic equations with degenerate coercivity.  Annali di Matematica Pura ed Applicata.  182 (1), 53–79 (2003).
  7. Boccardo L., Dall' Aglio A., Orsina L.  Existence and regularity results for some elliptic equations with degenerate coercivity.  Atti Sem. Mat. Fis. Univ. Modena.  46, 51–81 (1998).
  8. Boccardo L.  Some elliptic problems with degenerate coercivity.  Advanced Nonlinear Studies.  6 (1), 1–12 (2006).
  9. Croce G.  The regularizing effects of some lower order terms on the solutions in an elliptic equation with degenerate coercivity.  Rendiconti di Matematica e delle sue Applicazioni.  27,  299–314 (2007).
  10. Boccardo L.  Quasilinear elliptic equations with natural growth terms: the regularizing effects of lower order terms.  J. Nonlin. Conv. Anal.  7 (1), 355–365 (2006).
  11. Croce G.  An elliptic problem with degenerate coercivity and a singular quadratic gradient lower order term.  Discrete and Continuous Dynamical Systems – S.  5 (3), 507–730 (2012).
  12. Khelifi H.  Existence and regularity for solution to a degenerate problem with singular gradient lower order term.  Moroccan Journal of Pure and Applied Analysis.  8 (3), 310–327 (2022).
  13. Carmona J., Martínez–Aparicio P. J., Rossi J. D.  A singular elliptic equation with natural growth in the gradient and a variable exponent.  Nonlinear Differential Equations and Applications.  22 (6), 1935–1948 (2015).
  14. Fan X. L., Shen J., Zhao D.  Sobolev embedding theorems for spaces $W^{m,p(x)}(\Omega)$.  Journal of Mathematical Analysis and Applications.  262 (2), 749–760 (2001).
  15. Diening L., Harjulehto T., Hästö P., Ruzicka M.  Lebesque and Sobolev spaces with variable exponents. Lecture Notes in Mathematics, Vol. 2017.  Springer Verlag, Berlin (2011).
  16. Carmona J., Martínez–Aparicio P. J., Suárez A.  Existence and nonexistence of positive solutions for nonlinear elliptic singular equations with natural growth.  Nonlinear Analysis: Theory, Methods & Applications.  89, 157–169 (2013).
  17. Arcoya D., Boccardo L., Leonori T., Porretta A.  Some elliptic problems with singular natural growth lower order terms.  Journal of Differential Equations.  249 (11), 2771–2795 (2010).
  18. Carmona J., Martínez–Aparicio P. J.  A Singular Semilinear Elliptic Equation with a Variable Exponent.  Advanced Nonlinear Studies.  16 (3), 1935–1948 (2016).
  19. Murat F., Bensoussan A., Boccardo L.  On a nonlinear partial differential equation having natural growth terms and unbounded solutions.  Annales de l'Institut Henri Poincaré.  Analyse Non Linéaire.  5 (4), 347–364 (1988).
  20. Boccardo L., Murat F., Puel J.-P.  $L^\infty$ estimate for some nonlinear elliptic partial differential equations and application to an existence result.  SIAM Journal on Mathematical Analysis.  23 (2), 326–333 (1992).
  21. Lions J. L.  Quelques méthodes de résolution des problèemes aux limites.  Dunod. Paris (1969).
  22. Zhang Q.  A strong maximum principle for differential equations with nonstandard $p(x)$-growth conditions.  Journal of Mathematical Analysis and Applications.  312 (1), 24–32 (2005).
  23. Wolanski N.  Local bounds, Harnack's inequality and H\"older continuity for divergence type elliptic equations with non-standard growth.  Revista De La Unión Matemática Argentina.  56 (1), 73–105 (2015).
Mathematical Modeling and Computing, Vol. 10, No. 1, pp. 133–146 (2023)